advertisement
Question
Posted by: Charlene | 2004/01/18

Depo injection, continued spotting

Hi, should I have follow-up injections if spotting and bleeding continues, or should I try to wait it out?
I started with Depo in September 2003 and have had 3 injections since.
Spotting still continues: one doctor advises a monthly follow-up injection untill spotting/bleeding stops, and then continue every 3 months. Another says no in-betweens, only every 3 months. Please advise. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest you carry on every 3 months. If it persists you may need to try a different form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement